# SDR UHLA2009103100136

- Difficulty date: October 31, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 11,723 hours, 7,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR RT SEAT TRACK BEAM AT FR 17 HAS LEVEL 2 CORROSION ON TOP.  REPAIRED FLOORBEAM AT FR 17 IAW ETD2009-170/08886.
